Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 385285, 9 pages
http://dx.doi.org/10.1155/2015/385285
Research Article

Generalized Information for the -Order Normal Distribution

Technological Educational Institute of Athens, Egaleo, 12243 Athens, Greece

Received 5 June 2015; Revised 12 September 2015; Accepted 13 September 2015

Academic Editor: Shein-chung Chow

Copyright © 2015 Thomas L. Toulias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Gross, “Logarithmic Sobolev inequalities,” American Journal of Mathematics, vol. 97, no. 4, pp. 1061–1083, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Federbush, “Partially alternate derivation of a result of Nelson,” Journal of Mathematical Physics, vol. 10, no. 1, pp. 50–52, 1969. View at Publisher · View at Google Scholar · View at Scopus
  3. C. P. Kitsos and N. K. Tavoularis, “Logarithmic Sobolev inequalities for information measures,” IEEE Transactions on Information Theory, vol. 55, no. 6, pp. 2554–2561, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C. P. Kitsos and N. K. Tavoularis, “New entropy type information measures,” in Proceedings of the Information Technology Interfaces International Conference (ITI '09), V. Luzar-Stiffer, I. Jarec, and Z. Bekic, Eds., pp. 255–259, Dubrovnik, Croatia, June 2009.
  5. C. P. Kitsos, T. L. Toulias, and P. C. Trandafir, “On the multivariate-ordered normal distribution,” Far East Journal of Theoretical Statistics, vol. 38, no. 1, pp. 49–73, 2012. View at Google Scholar
  6. F. B. Weissler, “Logarithmic Sobolev inequalities for the heat–diffusion semigroup,” Transactions of the American Mathematical Society, vol. 237, pp. 255–269, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. A. Carlen, “Superadditivity of Fisher's information and logarithmic Sobolev inequalities,” Journal of Functional Analysis, vol. 101, no. 1, pp. 194–211, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Cotsiolis and N. K. Tavoularis, “On logarithmic Sobolev inequalities for higher order fractional derivatives,” Comptes Rendus de l'Académie des Sciences I, vol. 340, no. 3, pp. 205–208, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. del Pino, J. Dolbeault, and I. Gentil, “Nonlinear diffusions, hypercontractivity and the optimal LP-euclidean logarithmic Sobolev inequality,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 375–388, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. E. Gómez, M. A. Gómez-Villegas, and J. M. Marín, “A multivariate generalization of the power exponential family of distributions,” Communications in Statistics—Theory and Methods, vol. 27, no. 3, pp. 589–600, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Nadarajah, “A generalized normal distribution,” Journal of Applied Statistics, vol. 32, no. 7, pp. 685–694, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. T. M. Cover and J. A. Thomas, Elements of Information Theory, John Wiley & Sons, New York, NY, USA, 2nd edition, 2006. View at MathSciNet
  13. C. P. Kitsos and T. L. Toulias, “New information measures for the generalized normal distribution,” Information, vol. 1, no. 1, pp. 13–27, 2010. View at Publisher · View at Google Scholar
  14. G. Verdoolaege and P. Scheunders, “On the geometry of multivariate generalized Gaussian models,” Journal of Mathematical Imaging and Vision, vol. 43, no. 3, pp. 180–193, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. C. P. Kitsos and T. L. Toulias, “Entropy inequalities for the generalized Gaussian,” Journal of Communication and Computer, vol. 9, no. 1, pp. 56–64, 2012. View at Google Scholar